RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 9, Number 1  

| General information | Contents |


Asymptotic expansions, approximation theory, topology




Citation: Asymptotic expansions, approximation theory, topology, Trudy Inst. Mat. i Mekh. UrO RAN, 9, no. 1, 2003, 198 pp.

Citation in format AMSBIB:
\Bibitem{1}
\book Asymptotic expansions, approximation theory, topology
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2003
\vol 9
\issue 1
\totalpages 198
\mathnet{http://mi.mathnet.ru/book1016}


Linking options:
  • http://mi.mathnet.ru/eng/book1016


  • Full text: Contents

    Review databases:
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020